Doctor insights on:
Adderall Cause Acne Breakouts
Is there anything like Adderall (dextroamphetamine and racemic amphetamine) that doesn't cause acne?
No common: Adderall (dextroamphetamine and racemic amphetamine) does not typically cause acne. If you are seeing an association in time between the two of them it may be coincidental, especially if in an adolescent. Other causes should be discussed with provider as well as treatment options for the acne that will not interfere with the stimulant medication.
Is there a different kind of Adderall (dextroamphetamine and racemic amphetamine) that doesn't cause acne?
Other meds: You could try vyvanse, (lisdexamfetamine) which may not cause you acne that you are experiencing with the adderall, otherwise you could talk to dr. About switching to one of the long-acting methylphenidate or Ritalin preparations that is available. Strattera is another option. Please discuss other options with your psychiatrist. Good luck to you.
Safe combination: As long as you have normal kidney and liver function this combination is completely safe. It is possible but unlikely that creatine and Adderall (dextroamphetamine and racemic amphetamine) together will cause you to feel jittery. If so you would feel an uncomfortable but safe edginess, addressed by reducing the dose of Adderall (dextroamphetamine and racemic amphetamine) or creatine.See 2 more doctor answers
I began taking Adderall (dextroamphetamine and racemic amphetamine) to treat ADHD about 4 months ago & I've never had an issue with acne till now! I drink plenty of water, what else can I do?
Adderall (dextroamphetamine and racemic amphetamine) and acne: First, relax. Life is short. Second, Adderall (dextroamphetamine and racemic amphetamine) usually doesn't cause acne, so this is probably just...Acne. Go see your friendly neighborhood dermatologist and get diagnosed properly. There are several skin conditions that mimic acne, and are treated differently.See 1 more doctor answer
30 yr-old with chronic pain and narcolepsy who chooses to self medicate with marijuana. Feels strongly that cannabis is alleviating the symptoms.....?
Undetermined: At federal level - marijuana is still illegal. At state level - legalized in some, not so in others. Therefore, physicians at this time are legally bound to not recommend marijuana for routine use. More importantly, marijuana has not been studied for treatment of chronic pain and we do not know if it truly helps. Jury is still Out there..See 9 more doctor answers
You may never know: Acne often flares without explanation. Acne on the trunk usually requires at least one systemic medication. If you're a female, the oral contraceptive pill may clear you if it's right for you. Or a combination of topical benzoyl peroxide and a systemic antibiotic for a while may be all you need to get clear. Acne's not curable but eventually remits. Best wishes.
Not the issue: The key is that you remember that acne is a non-lifestyle-related, non-hygiene-related disease, only marginally and unpredictably related to diet, and that you'll do much better staying on top of managing it than asking 'why' -- usually the latter question never gets answered. If topical benzoyl peroxide as tolerated has not cleared you in two weeks, get with your personal physician.
I'm 41 with acne. It's mostly hormonal, but I noticed it gets really bad when I have a lot of milk in my diet. Can milk cause breakouts?
Try limiting: More than five servings of dairy (milk, cheese, ice cream, yogurt, etc.) may increase acne breakouts in some women. Try to control your dairy intake for a few weeks and see if the acne improves.
Does dairy cause acne? I still breakout when I don't take dairy for a week? Do I have to leave greek yogurt, cottage cheese, cheese to see results.
In some people: Many people find dairy does aggravate their acne. To find out how it affects you, you need to stop all dairy including yogurt and cheese for a few weeks. Limiting sweets (including sodas) may have an even greater benefit- see http://bit. Ly/16mehiy.
Not by itself: Stress is good when it pushes you to do things that are good for you and others, bad only when you're helpless or don't know how to cope. Serum cortisol, your best stress hormone, has a slight tendency to worsen acne. Instead of trying a pseudoscientific "stress-reliever" protocol, you owe it to yourself to get 21st century treatment for your acne. Being a young adult is stressful enough!
See a dermatologist: Having something like this appear "over night" suggests maybe exposure to something, i.e. Medication or other event that needs to be investigated. Bacteria can also be an explanation (i.e. Folliculitis) as true acne in someone 50 years old is not the most common thing to see. Have this examined.
Myth: Controlled tests show diet has little to do with acne. With today's rx's, even in a dysfunctional health care system, all acne should be manageable. If your problem is intermittent, a systemic antibiotic begun when a breakout seems imminent may be the cornerstone of effective treatment, perhaps with a topical agent. Good luck.
Does solodyn (minocycline) for acne cause an initial breakout? I keep hearing yes and no. I'd like a right answer
How collagen supplement treat acne? Somepeople take collagen and get breakoutshould they continue? Rebuild inside out is that why it caused breakout?
No proof for this: Collagen, a natural protein, has not been shown to increase by take it orally vs. A healthy diet with protein rich food. Gastric enzymes digest collagen to amino acids. Take care of your skin: avoid sun & 2nd hand smoke & pollutants, don't smoke, and get plenty of sleep on a regular cycle. Skin care should exfolliate, hydrate, & nourish with Vit C. HA fillers stimulate collagen to help scars.
20 year old woman with sudden acne breakouts on chin. Pimples have been popping up and persisting for months with no obvious causes (Esp not topical)?
See below: Please consult this site for effective home care for acne. http://www. Webmd. Com/skin-problems-and-treatments/acne/acne-vulgaris-home-treatment If the treatments given above do not result in resolution of the problem in a month or so, it would be prudent to see a doctor.
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor online
- Causes acne breakouts adults
- Cause of sudden acne breakout
- Does adderall cause acne?
- What causes severe acne breakouts?
- Does caffeine cause acne breakouts?
- Can high glycemic foods cause acne breakouts?
- Can whey protein drinks cause an acne breakout?
- Acne breakout
- What causes acne breakouts?